Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on countably normed nuclear spaces

Author: Lasse Holmström
Journal: Proc. Amer. Math. Soc. 89 (1983), 453-456
MSC: Primary 46A12
MathSciNet review: 715865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A modification of the Kōmura-Kōmura imbedding theorem is used to show that every countably normed nuclear space is isomorphic to a subspace of a nuclear Fréchet space with basis and a continuous norm. The space with basis can be chosen to be a quotient of $ (s)$.

References [Enhancements On Off] (What's this?)

  • [1] E. Dubinsky, The structure of nuclear Fréchet spaces, Lecture Notes in Math., vol. 720, Springer-Verlag, Berlin-Heidelberg-New York, 1979. MR 537039 (81f:46004)
  • [2] E. Dubinsky and W. Robinson, Quotient spaces of $ (s)$ with basis, Studia Math. 63 (1978), 267-281. MR 515496 (81g:46006)
  • [3] E. Dubinsky and D. Vogt, Fréchet spaces with quotients failing the bounded approximation property (to appear). MR 818172 (87e:46005)
  • [4] L. Holmström, Universal classes of nuclear Köthe spaces with a continuous norm, J. Functional Anal. 48 (1982), 12-19. MR 671312 (84a:46018)
  • [5] T. Kōmura and Y. Kōmura, Über die Einbettung der nuklearen Räume in $ {(s)^A}$, Math. Ann. 162 (1966), 284-288.
  • [6] A. Pietsch, Nuclear locally convex spaces, Springer-Verlag, Berlin-Heidelberg-New York, 1972. MR 0350360 (50:2853)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A12

Retrieve articles in all journals with MSC: 46A12

Additional Information

Keywords: Nuclear Fréchet space, countably normed, nuclear Köthe space
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society